# SDR 07FDEA04000

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,327 hours, 12,378 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53973344
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL MISDRILLED HOLES ON T-STRINGER 26 RT, AT FRAME 71.  REPAIR PERFORMED BY INSTALLING NEW PARTIAL STRINGER PROFILE FABRICATED WITH   COUPLINGS IAW ENG-STATEMENT: REA 0492-009.
